American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(85A25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Shari Moskow and John C. Schotland. Hybrid Inverse Problem for Porous Media. Contemporary Mathematics 615 (2014) 255-260.
Book volume table of contents
View Article: PDF

[2] François Golse. The Milne problem for the radiative transfer equations (with frequency dependence) . Trans. Amer. Math. Soc. 303 (1987) 125-143. MR 896011.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1